MathSciNet Relay Station
MathSciNet bibliographic data
MR1921068 60G15 (60G17 60H05 60H40)
Hu, Yaozhong; Øksendal, Bernt Chaos expansion of local time of fractional Brownian motions. Stochastic Anal. Appl. 20 (2002), no. 4, 815–837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement